# SDR SWAA2014021125038

- Difficulty date: February 2, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 54,840 hours, 32,391 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT LE BULLNOSE SKIN CRACKED JUST INBD OF ACTUATOR ATTACH POINT.  REPAIRED SKIN IAW EA.
